Alert archive / New Jersey / Gale Warnings in 2019
Gale Warning 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Oct 26, 2019, 3:22 AM EDT. It took effect at Oct 27, 2019, 5:00 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2019, 3:22 AM EDT (07:22 UTC)
- In effect from
- Oct 27, 2019, 5:00 AM EDT
- Expired
- Oct 27, 2019, 4:08 PM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
823 WHUS71 KPHI 260722 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 322 AM EDT Sat Oct 26 2019 ANZ450-451-262100- /O.UPG.KPHI.SC.Y.0087.191027T1000Z-191028T1000Z/ /O.NEW.KPHI.GL.W.0019.191027T0900Z-191027T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 322 AM EDT Sat Oct 26 2019 ...GALE WARNING IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 5 AM to 6 PM EDT Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...South winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-262100- /O.EXB.KPHI.SC.Y.0087.191027T0900Z-191028T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 322 AM EDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 6 AM EDT MONDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 5 AM Sunday to 6 AM EDT Monday. * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-262100- /O.EXT.KPHI.SC.Y.0087.191027T0900Z-191028T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 AM EDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SUNDAY TO 6 AM EDT MONDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Deal
3 follow-up statements
220 WHUS71 KPHI 261954 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 354 PM EDT Sat Oct 26 2019 ANZ450-451-271100- /O.CON.KPHI.GL.W.0019.191027T0900Z-191027T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 354 PM EDT Sat Oct 26 2019 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY... * WINDS AND SEAS...Southeast to south winds 20 to 25 knots with gusts up to 35 knots on Sunday. Seas building to 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ452>455-271100- /O.EXT.KPHI.SC.Y.0087.191027T0600Z-191028T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 PM EDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT MONDAY... * WINDS AND SEAS...Southeast to south winds 20 to 25 knots with gusts up to 30 knots on Sunday. West to northwest winds 15 to 20 knots on Sunday night. Seas building to 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-271100- /O.EXT.KPHI.SC.Y.0087.191027T0600Z-191027T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 354 PM EDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM EDT SUNDAY... * WINDS AND WAVES...Southeast to south winds 15 to 20 knots with gusts up to 25 or 30 knots on Sunday, becoming southwest in the afternoon. Waves building to 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
598 WHUS71 KPHI 270748 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 348 AM EDT Sun Oct 27 2019 ANZ450-451-272100- /O.CON.KPHI.GL.W.0019.191027T0900Z-191027T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 348 AM EDT Sun Oct 27 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...Southeast winds 15 to 25 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ452>455-272100- /O.CON.KPHI.SC.Y.0087.000000T0000Z-191028T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 348 AM EDT Sun Oct 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-272100- /O.CON.KPHI.SC.Y.0087.000000T0000Z-191027T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 348 AM EDT Sun Oct 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND WAVES...Southeast to south winds 15 to 20 knots with gusts up to 25 or 30 knots on Sunday, becoming southwest in the afternoon. Waves building to 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
135 WHUS71 KPHI 272008 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 408 PM EDT Sun Oct 27 2019 ANZ450-451-281000- /O.CAN.KPHI.GL.W.0019.000000T0000Z-191027T2200Z/ /O.EXA.KPHI.SC.Y.0087.000000T0000Z-191028T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 408 PM EDT Sun Oct 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 6:00 AM Monday. The Gale Warning has been cancelled. * WINDS AND SEAS...West to northwest winds 15 to 20 knots tonight with gusts up to 25 knots. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-280800- /O.EXT.KPHI.SC.Y.0087.000000T0000Z-191028T0800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 408 PM EDT Sun Oct 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS...West to northwest winds 15 to 20 knots tonight with gusts up to 25 knots. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>455-281000- /O.CON.KPHI.SC.Y.0087.000000T0000Z-191028T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 408 PM EDT Sun Oct 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS AND SEAS...West to northwest winds 15 to 20 knots tonight with gusts up to 25 knots. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Oct 25, 8:51 PM EDT, 6 hours 31 minutes earlier.
Area forecast discussion, Oct 25, 8:51 PM EDT, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
851 PM EDT Fri Oct 25 2019
.SYNOPSIS...
A weak cold front approaching from the northwest is forecast to
pass through our region tonight. High pressure is expected to
build from New York into New England on Saturday. Low pressure
is anticipated to move across the Great Lakes on Sunday with a
secondary low developing in our region on Sunday afternoon. The
secondary low and an accompanying cold front should move to our
east on Sunday night. High pressure is expected to follow for
Monday. The high is forecast to lose it influence over weather
gradually on Tuesday and Wednesday. A strong cold front
approaching from the west should arrive around Thursday night.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Few changes needed for the update. High and mid level clouds
remain across most areas this evening. A couple adjustments to
the hourly temps/dew points were made. Added some patchy fog
across srn NJ and also some rural areas too.
The mid and high level clouds are the result of a convectively
active weather system over the Southeast US and Gulf of Mexico,
including the newly formed Tropical Storm Olga as well as a
non- tropical frontal system with which the storm will soon
merge. Cloud tops from this complex system are being sheared off
and transported rapidly northeast within a very strong (~180
kts!) upper level jet. This dynamic weather system will
eventually impact the region later in the weekend, but for the
time being the high clouds are the only noticeable effect.
A weak cold front is expected to move through most of the area
overnight, but it is very weak with little change in the air
mass on either side of it. With plentiful mid and high level
clouds around we should not radiate as well as we did last
night, even with light winds, so lows should be at least a few
degrees warmer. This should bring most areas into the mid to
upper 40s for lows, cooler up north. Some guidance suggests we
may see a temporary break from the high clouds later tonight,
especially in northern areas, and if that is the case low
temperatures could be a little cooler than forecast. A fast
moving shortwave is also expected to race through upstate New
York and New England tonight, potentially yielding some showers
there early tonight as it interacts with the upper jet. However,
the shortwave forcing remains mainly to our north so the night
should stay dry.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
An area of high pressure will move from the Great Lakes into
New England tomorrow, trailing the shortwave that is passing
through tonight. This should yield another mainly dry day, but
again with mid and high level cloudiness. By later in the day, a
warm front will be approaching from the south as the low
pressure system works its way out of the Gulf. This is the same
weak front passing through tonight as a cold front, and it will
meet resistance from the high to the north, which will slow the
northeastward progress of warmer air. In addition, this
overrunning regime will lead to some showers developing ahead of
the front. The bulk of the warm frontal rain will remain to our
west, closer to the low center. However, some sprinkles or
light rain is possible during the afternoon especially across
our western zones in Pennsylvania. Otherwise, the day should
remain mostly dry. High temperatures look similar to or slightly
cooler than Friday's highs given very similar air mass
characteristics but thicker afternoon cloud cover. Low to mid
60s are likely for many. Light winds should turn out of the
east, drifting around the periphery of the surface high ahead of
the warm front.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The system for Saturday night into Sunday remains on track,
consistent with previous forecasts.
Surface low pressure is expected to move from Illinois to
Michigan on Saturday night, then it should weaken on Sunday as
it lifts into southeastern Ontario. A secondary low is
anticipated to develop in eastern Pennsylvania and northern New
Jersey on Sunday afternoon. It should track across Long Island
and the southeastern coast of New England before moving out to
sea late on Sunday night. The low will pull a cold front through
our region late on Sunday.
We continue to expect rain from Saturday night into Sunday.
Most of the rain in our region should fall from late Saturday
night into early Sunday afternoon. We continue to anticipate
that the rain will become heavy at times, especially in the
terrain of eastern Pennsylvania and northern New Jersey, where
many locations could receive an inch or two of rain. Based on
recent conditions, our rivers and streams should be able to
handle those rainfall amounts without much problem. However,
localized flooding of roadways and areas of poor drainage is
likely, especially as leaves and other debris block storm
drains.
The rain is expected to begin moving away to our east late on
Sunday. High pressure should build from the upper Ohio River
Valley on Sunday night toward New England on Monday. We are
forecasting clearing for Sunday night and mostly sunny condition
for Monday.
The weather forecast for Tuesday and Wednesday remains a bit
tricky. High pressure to our northeast and east should continue
to influence our region. However, an onshore flow is expected to
develop, mainly from Monday night into Tuesday. As a result,
there may be an increase in cloud cover along with a low chance
of rain, especially in New Jersey.
We will continue to favor a Thursday night timing for the
passage of the strong cold front approaching from the west.
There remains a fairly large spread in solutions among the
models.
Temperatures during the period from Saturday night through
Thursday should be near or slightly above normal. Below normal
temperatures are expected for Friday based on the Thursday night
arrival of the cold front.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight... VFR, with scattered to broken mid and high level
clouds. Winds light and variable. High confidence.
Saturday... VFR, though mid level clouds will gradually expand
and lower during the afternoon. Winds will be mainly from the
northeast in the morning, shifting to east-southeast by late
afternoon, but with speeds only around 5 to 7 kt. Slight chance
of an afternoon rain shower out west towards RDG and ABE. High
confidence.
OUTLOOK...
Saturday night...Rain showers developing along with MVFR/IFR
conditions. East to southeast wind 5 to 10 knots.
Sunday...MVFR/IFR in rain showers. The rain will be moderate to
heavy at times. Southerly wind increasing to 10 to 15 knots.
Sunday night...Conditions improving to VFR. Southwest wind 5 to
10 knots becoming northwest.
Monday...Mainly VFR. Northwest to north wind 5 to 10 knots.
Monday night...Mainly VFR. Variable wind 6 knots or less.
Tuesday...Mainly VFR. Northeast to east wind 5 to 10 knots.
Tuesday night...Mainly VFR. Variable wind 6 knots or less.
Wednesday...Mainly VFR. Variable wind 6 knots or less, becoming
southeast 5 to 10 knots.
&&
.MARINE...
Sub-SCA conditions will continue through Saturday. For tonight,
winds will gradually shift from southwest to north at around 10
kt. For Saturday, northeast winds of 10 to 15 kt are expected.
Seas around 2 feet.
OUTLOOK...
Saturday night...No marine headlines are anticipated.
Sunday...A Small Craft Advisory is in effect for our ocean
waters. Southerly wind gusting to 25 or 30 knots. Waves on our
ocean waters should build to 4 to 7 feet.
Sunday night...A Small Craft Advisory is in effect for our
ocean waters. Waves on our ocean waters will range from 4 to 6
feet, even as wind speeds diminish.
Monday through Wednesday...No marine headlines are anticipated.
&&
.TIDES/COASTAL FLOODING...
Overview: New moon on Sunday will lead to higher astronomical
tides. Concurrent with this, a low is expected to deepen and
lift across the northeastern U.S., leading to a period of
increasing onshore flow Saturday into Sunday.
NJ/DE Atlantic coasts, Delaware Bay, and tidal Delaware River:
There is an increasing chance for widespread minor flooding
starting with the Sunday morning high tide on the Atlantic coast
and continuing with the high tides up the Delaware Bay and
tidal Delaware River. Although some guidance shows water levels
falling short of advisory criteria, The Stevens NYHOPS ensemble,
which tends to do the best with cyclogensis events, shows
widespread minor flooding is possible. Given the increasing
threat, will mention the potential for coastal flooding in the
Hazardous Weather Outlook with the afternoon package.
Northeastern shores of the Chesapeake Bay: Spotty minor
flooding is possible on the northeastern shores of the
Chesapeake Bay, though there is still considerable uncertainty
as the strongest southerly winds and peak surge is currently
forecast to occur as we approach low tide on the Chesapeake Bay,
which would limit the potential for coastal flooding. A shift
in the timing of the strongest winds however, could increase the
threat. For now though, will hold off on mentioning in the
Hazardous Weather Outlook, but will continue to monitor through
the weekend.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 AM Sunday to 6 AM EDT Monday for
ANZ450>455.
&&
Synopsis...Iovino
Near Term...O'Brien/po
Short Term...O'Brien
Long Term...Iovino
Aviation...Iovino/O'Brien/PO
Marine...Iovino/O'Brien/PO
Tides/Coastal Flooding...Hazardous weather outlook, Oct 25, 3:48 PM EDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 348 PM EDT Fri Oct 25 2019 MDZ008-NJZ001-007>010-PAZ054-055-060>062-101>105-262000- Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks- 348 PM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain on Sunday may become heavy at times, resulting in localized flooding of roadways and areas of poor drainage. The flooding may be enhanced as leaves and other debris block storm drains. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ012>020-026-027-PAZ070-071-106-262000- New Castle-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Lower Bucks- 348 PM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain on Sunday may become heavy at times, resulting in localized flooding of roadways and areas of poor drainage. The flooding may be enhanced as leaves and other debris block storm drains. Minor tidal flooding is possible around Sunday morning's high tide. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ021>025-262000- Kent-Inland Sussex-Delaware Beaches-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic- 348 PM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Minor tidal flooding is possible around Sunday morning's high tide. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-015-019-020-262000- Kent MD-Queen Annes-Talbot-Caroline- 348 PM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-262000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 348 PM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 5:32 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.